# SDR DALA2023061604919

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N940DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2814866) CRACKED BRACKET LOCATED BS500K FWD AND AFT FRAME STR26R AT FWD CARGO COMPARTMENT. REPLACED BRACKET LOCATED BS500K FWD AND AFT FACE FRAME STR 26R AT FWD CARGO COMPARTMENT (2 EA) AS PER B737-900ER SRM 51-40-02,B737-900ER SRM 51-10-02-0G AND DWG 143A7505 SHEET 105 REV:E. )
